| Model Number |
MCS-P3-29-AOA |
| Medical Device Problem Codes |
Calcified (1077); Activation Failure (3270); Patient Device Interaction Problem (4001); Thickening of Material (4056); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Corneal Pannus (1447); Calcium Deposits/Calcification (1758); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
09/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic has requested additional information pertaining to this reportable event.If additional reportable information is received, a supplemental report will be submitted. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 9 years and 11 months following the implant of this transcatheter bioprosthetic valve, the valve failed due to severe central aortic regurgitation.A 26 millimeter (mm) non-medtronic transcatheter valve was implanted valve-in-valve at node 5.No gradient or aortic regurgitation was observed, and good coronary flow was confirmed.It was noted that the depth of implant contributed to the aortic regurgitation.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Correction: duplicate regulatory report 2025587-2024-05095 was identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received which also reported that leaflet calcification, thrombus formation and pannus formation were noted.Additionally, frame under expansion was observed.The valve was replaced, valve in valve.No additional adverse patient effects were reported.